Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran
In this paper, existence theorems for the fuzzy Volterra-Fredholm integral equations of mixed type (FVFIEMT) involving fuzzy number valued mappings have been investigated. Then, by using Banach's contraction principle, sufficient conditions for the existence of a unique solution of FVFIEMT are given. Finally, illustrative examples are presented to validate the obtained results.
 S. Abbasbandy, E. Babolian, M. Alavi, Numerical method for solving linear Fredholm integral equations of the second kind, Chaos Solitons Fractals, 31(1) (2007), 138-146.  O. A. Anastassiou and S. G. Gal, On a fuzzy trigonometric approximation theorem of Weierstrass-type, Journal of Fuzzy Mathmatics, Los Angles, 9(3) (2001), 701-708.  M. A. F. Araghi and N. Parandin, Numerical solution of fuzzy Fredholm integral equations by the Lagrange interpolation based on the extension principle, Soft Computing, 15 (2011), 2449-2456.  H. Attari and A. Yazdani, A computational method for fuzzy Volterra-Fredholm integarl equa- tions, Fuzzy Information and Engineering, 2 (2011), 147-156.  R. J. Aumann, Integrals of set-valued functions, J. Math. Anal. Appl., 12 (1965), 1-12.  K. Balachandran and K. Kanagarajan, Existence of solutions of general nonlinear fuzzy Volter- raFredholm integral equations, J. Appl. Math. Stoch. Anal., 3 (2005), 333-343.  K. Balachandran and P. Prakash, Existence of solutions of nonlinear fuzzy VolterraFredholm integral equations, Indian J. Pure Appl. Math., 33 (2002), 329-343.  A. M. Bica, Error estimation in the approximation of the solution of nonlinear fuzzy Fredholm integral equations, Information Sciences, 178 (2008), 1279-1292.  A. M. Bica and C. Popescu, Approximating the solution of nonlinear Hammerstein fuzzy integral equations, Fuzzy Sets and Systems, doi.org/10.1016/j.fss.2013.08.005.  D. Dubois and H. Prade, Towards fuzzy dierential calculus, Fuzzy Sets and Systems, 8 (1982), 1-17.  R. Ezzati and S. Ziari, Numerical solution and error estimation of fuzzy Fredholm integral equation using fuzzy Bernstein polynomials, Australian Journal of Basic and Applied Sciences, 5(9) (2011), 2072-2082.  R. Goetschel and W. Voxman, Elementary fuzzy calculus, Fuzzy Sets and Systems, 18 (1986), 31-43.  O. Kaleva, Fuzzy dirential equations, Fuzzy Sets and Systems, 24 (1987), 301-317.  A. Molabahrami, A. Shidfar and A. Ghyasi, An analytical method for solving linear Fredholm fuzzy integral equations of the second kind, Computers and Mathematics with Applications, 61(9) (2011), 2754-2761.
 J. Mordeson and W. Newman, Fuzzy integral equations, Information Sciences, 87 (1995), 215-229.  S. Nanda, On integration of fuzzy mapping, Fuzzy Sets and Systems, 32 (1989), 95-101.  J. Y. Park, S. J. Lee and J. U. Jeong, On the existence and uniqueness of solutions of fuzzy VolterraFredholm integral equations, Fuzzy sets and systems, 115 (2000), 425-431.  M. L. Puri and D. A. Ralescu, Fuzzy random variables, J. Math. Anal.Appl., 114 (1986), 409-422.  D. Ralescu and G. Adams, The fuzzy integrals, J. Math. Anal. Appl., 75 (1980), 562-570.  S. Seikkala, On the fuzzy initial value problem, Fuzzy Sets and Systems, 24 (1987), 319-330.  P. V. Subrahmaniam and S. K. Sudarsanam, On some fuzzy functional equations, Fuzzy Sets and Systems, 64 (1994), 333-338.  P. V. Subrahmaniam and S. K. Sudarsanam, A note on fuzzy Volterra integral equations, Fuzzy Sets and Systems, 81 (1996), 237-240.  M. Sugeno, Theory of fuzzy integrals and its applications, Ph.D. Dissertation, Tokyo Inst. of Tech., 1974.  C. Wu and Z. Gong, On Henstock integral of fuzzy-number- valued functions, Fuzzy sets and systems, 120 (2001), 523-532.  Z. Wang, The autocontinuity of set-function and the fuzzy integral, J. Math. Anal. Appl., 99 (1984), 195-218.  H. C.Wu, The fuzzy Riemann integral and its numerical integration, Fuzzy Sets and Systems, 110 (2000), 1-25.  L. A. Zadeh, A fuzzy-set-theoretic interpretation of linguistic hedges, Journal of Cybernetics, 2 (1972), 4-34.  L. A. Zadeh, The concept of the linguistic variable and its application to approximate rea- soning, Information Sciences, 8 (1975), 199-249.  S. Ziari, R. Ezzati and S. Abbasbandy, Numerical solution of linear fuzzy fredholm inte- gral equations of the second kind using fuzzy haar wavelet, Communications in Computer and Information Science, 299 (2012), 79-89.